Alert archive / California / Wind Advisories in 2008

Wind Advisory 76, NWS San Diego, CA

October 3, 2008Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Oct 3, 2008, 1:43 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Oct 4, 2008, 11:00 AM PDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2008, 1:43 PM PDT (20:43 UTC)
In effect from
Oct 4, 2008, 11:00 AM PDT
Expired
Oct 5, 2008, 2:36 AM PDT
In force
16 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2008-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2008-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1781 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 032043
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
143 PM PDT FRI OCT 3 2008

...STRONG WESTERLY WINDS EXPECTED IN THE MOUNTAINS AND DESERTS
SATURDAY AFTERNOON THROUGH EARLY SUNDAY MORNING...

.STRONG WESTERLY WINDS WILL IMPACT THE MOUNTAINS AND DESERTS OF
SOUTHERN CALIFORNIA SATURDAY AFTERNOON THROUGH EARLY SUNDAY
MORNING. SUSTAINED WINDS OF 20 TO 30 MPH ARE LIKELY WITH GUSTS IN
EXCESS OF 45 MPH AT TIMES...ESPECIALLY SATURDAY NIGHT ALONG THE
MOUNTAIN CRESTS AND OVER THE DESERT SLOPES. MOTORISTS TRAVELING
THROUGH THE MOUNTAIN PASSES AND INTO THE DESERTS MAY ENCOUNTER
REDUCED VISIBILITY IN BLOWING SAND AND DUST.

CAZ055-056-058-060>062-040430-
/O.NEW.KSGX.WI.Y.0076.081004T1800Z-081005T1200Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
143 PM PDT FRI OCT 3 2008

...WIND ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT
SUNDAY. 

STRONG WESTERLY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS
SATURDAY AFTERNOON THROUGH EARLY SUNDAY MORNING. SUSTAINED WINDS
OF 20 TO 30 MPH ARE LIKELY WITH GUSTS IN EXCESS OF 45 MPH AT
TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SCV
5 follow-up statements
000 
WWUS76 KSGX 040427
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
927 PM PDT FRI OCT 3 2008

...STRONG WESTERLY WINDS EXPECTED IN THE MOUNTAINS AND DESERTS
SATURDAY AFTERNOON THROUGH EARLY SUNDAY MORNING...

.STRONG WESTERLY WINDS WILL IMPACT THE MOUNTAINS AND DESERTS OF
SOUTHERN CALIFORNIA SATURDAY AFTERNOON THROUGH EARLY SUNDAY
MORNING. SUSTAINED WINDS OF 20 TO 30 MPH ARE LIKELY WITH GUSTS IN
EXCESS OF 50 MPH AT TIMES...ESPECIALLY SATURDAY NIGHT ALONG THE
MOUNTAIN CRESTS AND OVER THE DESERT SLOPES. MOTORISTS TRAVELING
THROUGH THE MOUNTAIN PASSES AND INTO THE DESERTS MAY ENCOUNTER
REDUCED VISIBILITY IN BLOWING SAND AND DUST.

CAZ055-056-058-060>062-041300-
/O.CON.KSGX.WI.Y.0076.081004T1800Z-081005T1200Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
927 PM PDT FRI OCT 3 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 5 AM
PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT
SUNDAY. 

STRONG WESTERLY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS
SATURDAY AFTERNOON THROUGH EARLY SUNDAY MORNING. SUSTAINED WINDS
OF 20 TO 30 MPH ARE LIKELY WITH GUSTS IN EXCESS OF 45 MPH AT
TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SCV/MOEDE
000 
WWUS76 KSGX 041049
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
349 AM PDT SAT OCT 4 2008

CAZ055-056-058-060>062-041900-
/O.CON.KSGX.WI.Y.0076.081004T1800Z-081005T1200Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
349 AM PDT SAT OCT 4 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM
PDT SUNDAY. 

STRONG WESTERLY WINDS WILL IMPACT THE MOUNTAINS AND DESERTS OF
SOUTHERN CALIFORNIA LATE THIS MORNING THROUGH EARLY SUNDAY
MORNING. SUSTAINED WINDS OF 20 TO 30 MPH ARE LIKELY WITH GUSTS IN
EXCESS OF 50 MPH AT TIMES...ESPECIALLY TONIGHT ALONG THE MOUNTAIN
CRESTS AND OVER THE DESERT SLOPES. MOTORISTS TRAVELING THROUGH THE
MOUNTAIN PASSES AND INTO THE DESERTS MAY ENCOUNTER REDUCED
VISIBILITY IN BLOWING SAND AND DUST.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MACKECHNIE
000 
WWUS76 KSGX 041859
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1159 AM PDT SAT OCT 4 2008

CAZ055-056-058-060>062-050300-
/O.CON.KSGX.WI.Y.0076.000000T0000Z-081005T1200Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1159 AM PDT SAT OCT 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. 

STRONG AND GUSTY WESTERLY WINDS WILL CONTINUE TO AFFECT THE
MOUNTAINS AND DESERTS OF SOUTHERN CALIFORNIA THIS AFTERNOON THROUGH
EARLY SUNDAY MORNING. SUSTAINED WINDS OF 20 TO 30 MPH ARE LIKELY
WITH GUSTS NEAR 50 MPH AT TIMES...ESPECIALLY TONIGHT ALONG
THE MOUNTAIN CRESTS AND OVER THE DESERT SLOPES. MOTORISTS
TRAVELING THROUGH THE MOUNTAIN PASSES AND INTO THE DESERTS MAY
ENCOUNTER REDUCED VISIBILITY IN BLOWING SAND AND DUST AND THOSE
TRAVELING IN HIGH PROFILE VEHICLES ARE URGED TO USE CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

PG
000 
WWUS76 KSGX 050340
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
840 PM PDT SAT OCT 4 2008

CAZ055-056-058-060>062-051200-
/O.CON.KSGX.WI.Y.0076.000000T0000Z-081005T1200Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
840 PM PDT SAT OCT 4 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. 

STRONG AND GUSTY WESTERLY WINDS WILL CONTINUE TO AFFECT THE
MOUNTAINS AND DESERTS OF SOUTHERN CALIFORNIA THROUGH EARLY SUNDAY
MORNING. SUSTAINED WINDS OF 20 TO 30 MPH ARE LIKELY WITH GUSTS
NEAR 50 MPH AT TIMES...ESPECIALLY ALONG THE MOUNTAIN CRESTS AND
OVER THE EASTERN DESERT SLOPES. MOTORISTS TRAVELING THROUGH THE
MOUNTAIN PASSES AND INTO THE DESERTS MAY ENCOUNTER REDUCED
VISIBILITY IN BLOWING SAND AND DUST AND THOSE TRAVELING IN HIGH
PROFILE VEHICLES ARE URGED TO USE CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH WITH GUSTS NEAR 50 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MOEDE
000 
WWUS76 KSGX 050936
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
236 AM PDT SUN OCT 5 2008

CAZ055-056-058-060>062-051045-
/O.CAN.KSGX.WI.Y.0076.000000T0000Z-081005T1200Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
236 AM PDT SUN OCT 5 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

THERE MAY BE OCCASIONAL LOCAL GUSTS TO 30 MPH IN THE SAN DIEGO
COUNTY MOUNTAINS AND DESERTS THIS MORNING.

$$

MACKECHNIE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Oct 3, 9:30 AM PDT, 4 hours 13 minutes earlier.

Area forecast discussion, Oct 3, 9:30 AM PDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 AM PDT FRI OCT 3 2008

.SYNOPSIS...A TROUGH OF LOW PRESSURE APPROACHING THE WEST COAST WILL
BRING INCREASING ONSHORE FLOW AND COOLER WEATHER THROUGH SATURDAY.
THERE IS A SLIGHT CHANCE OF RAIN LATE SATURDAY THROUGH EARLY SUNDAY
MORNING FROM THE MOUNTAINS WEST TO THE COAST DUE TO A WEAK COLD
FRONT AND MOIST UPSLOPE FLOW. WINDY CONDITIONS WILL OCCUR OVER THE
MOUNTAINS AND DESERTS AT TIMES OVER THE WEEKEND...ESPECIALLY
SATURDAY EVENING. FAIR AND MUCH WARMER WEATHER IS EXPECTED EARLY
NEXT WEEK AS HIGH PRESSURE REBUILDS ALOFT AND SURFACE FLOW TURNS
OFFSHORE.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

THE MARINE LAYER DEPTH INCREASED TO 1500 FT THIS MORNING AND PATCHY
STRATUS HAS SPREAD INTO THE VALLEYS. TEMPS WILL BE ABOUT 10 DEGREES
COOLER TODAY AS A TROUGH OF LOW PRESSURE MOVES INTO THE WEST COAST.
IT WILL CONTINUE TO BE BREEZY ON THE MOUNTAIN CRESTS/PASSES AND
DESERTS AS WESTERLY WINDS ALOFT INCREASE AHEAD OF THIS TROUGH.

IT WILL BE EVEN COOLER SATURDAY AS THE TROUGH MOVES THROUGH THE
AREA. THE MARINE LAYER IS EXPECTED TO DEEPEN OVERNIGHT INTO SATURDAY
MORNING AHEAD OF AN APPROACHING FRONT...AND THERE COULD BE SOME
PATCHY DRIZZLE AS THIS HAPPENS. MOIST UPSLOPE FLOW COULD EVEN CAUSE
A FEW EARLY MORNING SHOWERS ALONG THE COASTAL MOUNTAIN SLOPES...BUT
THE MAIN WEATHER CONCERN UP THERE WILL BE THE DENSE FOG AND GUSTY
WINDS. SOME BREAKS IN THE CLOUDS MAY DEVELOP BY LATE MORNING AND
EARLY AFTERNOON...ESPECIALLY IN COASTAL SAN DIEGO COUNTY...AND WE
COULD EVEN SEE A BRIEF REVERSE CLEARING TYPE PATTERN. THE CLOUDS
WILL QUICKLY FILL IN THOUGH AS A DECAYING FRONT MOVES ACROSS THROUGH
ORANGE/SW SBD COUNTIES IN THE LATE AFTERNOON AND SAN DIEGO COUNTY IN
THE EVENING. THE AIRMASS BELOW 700 MB WILL BRIEFLY BECOME SATURATED
AS THE FRONT MOVES THROUGH AND THIS COULD BRING A FEW LIGHT SHOWERS
TO THE AREA...MAINLY SATURDAY EVENING/NIGHT. HOWEVER...THE FRONT
WILL BE FAST MOVING AND WILL NOT HAVE MUCH UPPER-LEVEL SUPPORT BY
THE TIME IT ARRIVES...SO RAINFALL WILL BE SPORADIC AND LIGHT.
AMOUNTS WILL GENERALLY AVERAGE AROUND 1/10 OF AN INCH...EXCEPT
LOCALLY AROUND 2/10 OF AN INCH ON THE LOWER COASTAL SLOPES. MANY
LOCATIONS IN SOUTHERN SAN DIEGO COUNTY ALONG THE COAST AS WELL AS
INTERIOR PORTIONS OF THE INLAND EMPIRE ALONG THE 215 BETWEEN
MURRIETA AND MARCH FIELD MAY ONLY SEE A FEW HUNDREDTHS. NO RAIN IS
EXPECTED IN THE DESERTS. PRECIP SHOULD END FAIRLY FAST WITH SHOWERS
NOT EXPECTED TO LINGER MUCH PAST SUNRISE SUNDAY.

THE BIGGER WEATHER STORY ON SATURDAY WILL BE THE COOLER TEMPS AND
THE GUSTY WINDS IN THE MOUNTAINS AND DESERTS. TEMPS WILL BE 10
DEGREES BELOW AVERAGE ALONG THE COAST...AND AS MUCH AS 15-20 DEGREES
BELOW AVERAGE INLAND. RATHER STRONG WEST WINDS IN THE 850-700 MB
LAYER WILL CAUSE LOCALLY WINDY CONDITIONS IN THE MOUNTAINS AND
DESERTS SATURDAY AFTERNOON THROUGH EARLY SUNDAY MORNING. LOCAL WIND
GUSTS TO 50 MPH WILL BE POSSIBLE...ESPECIALLY ON THE DESERT
SLOPES...AND MOUNTAIN WAVE ACTIVITY IS LIKELY. A WIND ADVISORY WILL
BE NEEDED.

FAIR WEATHER WITH LITTLE OR NO MARINE LAYER SHOULD RETURN EARLY NEXT
WEEK DUE TO UPPER LEVEL RIDGING AND WEAK OFFSHORE FLOW. TEMPS SHOULD
PEAK ABOVE AVERAGE TUE/WED IN MOST AREAS AS OFFSHORE FLOW CONTINUES
AT THE SURFACE AND A 500 MB HEIGHTS RISE TO AROUND 590 DAM. MORE
COOLING AND ONSHORE FLOW WILL RETURN THE LATTER HALF OF NEXT WEEK AS
ANOTHER UPPER TROUGH MOVES OVER THE WEST COAST. WITH A STRONG UPPER
LOW OVER ALASKA SENDING TROUGHS TO THE SE INTO THE W US...WE SHOULD
BE IN A HIGH-AMPLITUDE PATTERN FOR A FEW WEEKS. THAT TYPICALLY
RESULTS IN CHANGEABLE WEATHER EVERY FEW DAYS...WITH A GREATER THAN
AVERAGE PROBABILITY OF A SYSTEM DEEP ENOUGH TO PRODUCE PRECIP HERE.

&&

.AVIATION...
031430Z...MARINE LAYER DEEPENED TO AROUND 2000 FEET THIS MORNING AND
SHOULD DEEPEN TO AROUND 4000 FEET BY SATURDAY MORNING. AREAS OF
STRATUS WHICH IS MAINLY CONFINED TO THE COAST AND SOME INLAND VALLEY
AREAS SHOULD BREAK UP BY 18Z TODAY...LIKELY TO BE SCATTERED...THEN
FILL BACK IN AFTER SUNSET AND SPREAD INTO THE COASTAL SLOPES
OVERNIGHT. BASES SHOULD BE AROUND 1500 FEET MSL THIS AFTERNOON AND
TONIGHT. BASES SHOULD LIFT TONIGHT AND SATURDAY TO AROUND 2000 FEET.
SOME VISIBILITY RESTRICTIONS IN FOG AND DRIZZLE WEST OF THE
MOUNTAINS TONIGHT. A WEAK COLD FRONT WILL PASS THROUGH SATURDAY
EVENING WITH SHOWERS.

ABOVE THE MARINE LAYER...MOSTLY CLEAR THROUGH THE AFTERNOON WITH
SOME INCREASE IN MID AND HIGH CLOUDS TONIGHT INTO SATURDAY. BASES OF
THE MID CLOUDS SHOULD BE ABOVE FL120 TONIGHT LOWERING TO FL080
SATURDAY. VISIBILITIES SHOULD REMAIN UNRESTRICTED THROUGH SATURDAY
AFTERNOON.  HORTON

&&

.FIRE WEATHER...
NO PROBLEMS IN THE SHORT TERM...TODAY THROUGH SUNDAY. COOLING AND
MOISTENING TREND WELL UNDERWAY AND THOUGH WINDS LIKELY TO GUST WELL
OVER 35 MPH IN DESERT AND MOUNTAINS...THE RELATIVE HUMIDITY WILL
REMAIN ABOVE 20 PERCENT. WILL DISCUSS THE LONGER RANGE IN THE
AFTERNOON DISCUSSION.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
SPECIAL WEATHER STATEMENT FOR THIS WEEKEND...SEE LAXSPSSGX.

&&

PUBLIC...SCV
AVIATION...HORTON
FIRE WEATHER...BALFOUR
Hazardous weather outlook, Oct 3, 4:00 AM PDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PDT FRI OCT 3 2008

CAZ042-043-048-050-055>058-060>062-040000-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
400 AM PDT FRI OCT 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY THROUGH TONIGHT

PATCHY DENSE FOG WILL OCCUR IN COASTAL AREAS THIS MORNING.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

GUSTY WESTERLY WINDS ARE POSSIBLE LATE SATURDAY INTO SATURDAY NIGHT
WITH THE PACIFIC WEATHER SYSTEM. STRONGEST WINDS WILL BE IN THE
MOUNTAINS AND DESERTS WHERE LOCAL GUSTS COULD EXCEED 45 MPH.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MAXWELL

Nearby

Wind Advisories in California, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.